Vestnik Moskovskogo Universiteta. Seriya 1. Matematika. Mekhanika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1986, Number 3, Pages 101–104 (Mi vmumm3231)  

Short notes

Asymptotic expansion of the solutions of nonlinear parabolic equations with a small parameter in the presence of white noise

Ya. Sh. Ilyasov


Full text: PDF file (438 kB)

Bibliographic databases:
UDC: 517.557.8
Received: 03.12.1984

Citation: Ya. Sh. Ilyasov, “Asymptotic expansion of the solutions of nonlinear parabolic equations with a small parameter in the presence of white noise”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1986, no. 3, 101–104

Citation in format AMSBIB
\Bibitem{Ily86}
\by Ya.~Sh.~Ilyasov
\paper Asymptotic expansion of the solutions of nonlinear parabolic equations with a small parameter in the presence of white noise
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 1986
\issue 3
\pages 101--104
\mathnet{http://mi.mathnet.ru/vmumm3231}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0848351}
\zmath{https://zbmath.org/?q=an:0657.35074}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm3231
  • http://mi.mathnet.ru/eng/vmumm/y1986/i3/p101

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:5
    Full text:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021